Sub-Cover-Avoidance Properties and the Structure of Finite Groups
Year: 2009
Author: Yangming Li, Kangtai Peng
Communications in Mathematical Research , Vol. 25 (2009), Iss. 5 : pp. 418–428
Abstract
A subgroup H of a group G is said to have the sub-cover-avoidance property in G if there is a chief series 1=G0≤G1≤···≤Gn=G, such that Gi−1(H∩Gi)⊲⊲G for every i=1,2,···,l. In this paper, we give some characteristic conditions for a group to be solvable under the assumptions that some subgroups of a group satisfy the sub-cover-avoidance property.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2009-CMR-19359
Communications in Mathematical Research , Vol. 25 (2009), Iss. 5 : pp. 418–428
Published online: 2009-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 11
Keywords: sub-cover-avoidance property maximal subgroup Sylow subgroup solvable group.
Author Details
Yangming Li Email
Kangtai Peng Email